标题:The Existence of Even Regular Factors of Regular Graphs on the Number of Cut Edges
作者:Hong Bing FAN[1];Gui Zhen LIU[2];Ji Ping LIU[3];He Ping LONG[2]
作者机构:[Hong Bing FAN]Department of Computer Science, Wilfrid Laurier University, Waterloo, ON N2L 3C5, Canada.;[Gui Zhen LIU;He Ping LONG]School of Mathemat 更多
通讯作者:Liu, G Z(gzliu@sdu.edu.cn)
通讯作者地址:[Liu, GZ]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:数学学报(英文版)
出版年:2010
卷:26
期:12
页码:2305-2312
DOI:10.1007/s10114-010-9006-6
关键词:边数;正则图;作者;K系数;因子;整数;偶数;重图
摘要:For any even integer k and any integer i, we prove that a (kr +i)-regular multigraph contains a k-factor if it contains no more than kr - 3k/2+ i + 2 cut edges, and this result is the best possible to guarantee the existence of k-factor in terms of the number of cut edges. We further give a characterization for k-factor free regular graphs.
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:2
资源类型:期刊论文
原文链接:http://lib.cqvip.com/qk/85800X/201012/35829733.html
TOP